Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Urinary tract infection, on antibiotics, White discharge from the vagina, itchy. What is the reason?

I have had urinary tract infection since I was 6years old,now I am 14 years old, I ve had a urinary tract infection a few days ago and im still on antibioticts.This is different medication for me.The past few days I had seen white discharge in my underwear and my vaginal area is itchy could it be cause from urinary tract infection or the antibioticts ?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have Vaginal infection too along with urinary tract infection.
As in female both openings are very adjacent one infection catches by other one.
Antibiotics usually not causes white discharge from vagina.
Consult your doctor to diagnose it.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor